# SDR SWAA2020030942223

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Beacon
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT  OVERWING DOOR HATCH EMERGENCY LIGHT INOP         REMOVED AND REPLACED BATTERY PACK FOR THIS LOCATION. OPS CHECKS GOOD PER MM 33-51-06.
